# SDR SWAA2015022636920

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 64,287 hours, 51,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT COVER LOOSE DETACHED.  ATTACHED COVER IAW AMM.
